# SDR 2005FA0000586

- Difficulty date: April 10, 2005
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N5130A
- Make and model: Cessna T210N
- Aircraft serial: 21063280
- Aircraft time: 4,098 hours, 4,000 cycles
- Engine: Cont TSIO520R
- Engine time: 4,800 hours, 4,800 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: C290D4T2
- Condition: Plugged
- Location: Propeller
- Part time: 1,200 hours, 1,200 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DEPARTING SOFT FIELD POWER AND RPM FINE ON INITIAL ROLL.  AFTER WHEELS BECAME LIGHT, POWER BLED OFF, YIELDING NO FURTHER ACCELERATION OR LIFT.  ABORTED TAKE-OFF, NOSE WHEEL GOUGED INTO SOFT SAND, BREAKING NOSE FORK, PITCHING NOSE OF AIRCRAFT INTO DIRT.  PROP BLADES BENT, MINOR DAMAGE TO NOSE FAIRINGS.  KEEL CHANNEL WARPED, NOSE GEAR DOORS BENT.  ENGINE CRANK DIALS IN LIMITS.  WILL BE TORN DOWN FOR SUDDEN STOPPAGE.  SUSPECT GOVERNOR RETURN MAY HAVE PLUGGED, CAUSING PROP TO INCREASE PITCH.
